MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA PEDICLE SCREW LOCKING TOWER ENHANCED

MEDACTA INTERNATIONAL SA PEDICLE SCREW LOCKING TOWER ENHANCED
Catalog Number 03.51.10.0183
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/02/2019
Type of Reportable Event Malfunction
Event or Problem Description
During the primary spine surgery, the surgeon complained that the must locking tower assembly did not properly reduce rod or lock the screw from a polyaxial to monoaxial screw.This process of locking the screws, reducing the rod, and locking the set screw caused a considerable delay in surgery.The surgeon continued using the rod and alternating screws and the reduction instrument randomly many times until the surgery was complete.There was a 30-minute delay in the case.The surgery was completed successfully.
 
Additional Manufacturer Narrative
On the 19 december 2019 we were informed that the devices involved are not available.
 
Event or Problem Description

Brand Name
PEDICLE SCREW LOCKING TOWER ENHANCED
Common Device Name
LOCKING TOWER ENHANCED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9260077
Report Number3005180920-2019-00916
Device Sequence Number16796008
Product Code LXH
UDI-Device Identifier07630971226425
UDI-Public07630971226425
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number03.51.10.0183
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2019
Supplement Date Received by Manufacturer10/02/2019
Initial Report FDA Received Date10/31/2019
Supplement Report FDA Received Date01/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;